# SDR SWAA2021090704392

- Difficulty date: August 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED FUEL BOOST PUMP AT LT WING ; 2021-341608 / [01] TOOL USED; CALIPER: P/N:700-113-10; S/N:0033174. DUE DATE: 08JAN22; [02] REPLACED SUPPORT ANGLE AND FASTENERS OF FRONT SPAR WEB LOCTED FUEL BOOST PUMP AT LT WING IAW B737-700 SRM 51-40-02; [03] REPLACED SUPPORT ANGLE AND FASTENERS ON FRONT SPAR WEB BOOST PUMP AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWINGS 112A2004 SHEET 6 REV A AND 116A3001 SHEET 11 REV -; [04] REPLACED SUPPORT ANGLE AND FASTENERS ON FRONT SPAR WEB BOOST PUMP AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWINGS 112A2004 SHEET 6 REV A AND 116A3001 SHEET 11 REV - RII
